Alert archive / Minnesota / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 81, NWS Sioux Falls, SD

June 28, 2015Cottonwood County, Minnesota

NWS Sioux Falls, SD issued this severe thunderstorm warning at Jun 28, 2015, 12:11 AM CDT for Cottonwood County, Minnesota. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 28, 2015, 12:11 AM CDT (05:11 UTC)
Expired
Jun 28, 2015, 12:45 AM CDT
In force
34 min
Issued by
NWS Sioux Falls, SD
Area
Storm-based polygon
Hail
1.0 in
Wind
70.0 mph

County Cottonwood County, MN

The radar

The Sioux Falls radar (KFSD), 124 km from the middle of the area, began a volume at 05:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 5.2 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2015-06-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 29 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2015-06-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 34 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
29 J/kg
Mixed-layer CIN
-53 J/kg
Mixed-layer LCL
1918 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
34 m²/s²
0-3 km storm-relative helicity
52 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

486 
WUUS53 KFSD 280511
SVRFSD
MNC033-280545-
/O.NEW.KFSD.SV.W.0081.150628T0511Z-150628T0545Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1211 AM CDT SUN JUN 28 2015

THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN COTTONWOOD COUNTY IN SOUTHWESTERN MINNESOTA...

* UNTIL 1245 AM CDT

* AT 1210 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR STORDEN...
  OR 18 MILES NORTHWEST OF WINDOM...MOVING SOUTHEAST AT 30 MPH.

  HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE 
           TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE 
           HOMES...ROOFS AND OUTBUILDINGS. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  STORDEN AROUND 1220 AM CDT.
  JEFFERS AROUND 1225 AM CDT.
  WINDOM AND BINGHAM LAKE AROUND 1245 AM CDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE DELFT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4385 9530 4398 9546 4411 9546 4416 9534
      4393 9497 4385 9513
TIME...MOT...LOC 0510Z 314DEG 25KT 4408 9536 

HAIL...1.00IN
WIND...70MPH
 
$$

DUX
3 follow-up statements
712 
WWUS53 KFSD 280522
SVSFSD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1222 AM CDT SUN JUN 28 2015

MNC033-280545-
/O.CON.KFSD.SV.W.0081.000000T0000Z-150628T0545Z/
COTTONWOOD MN-
1222 AM CDT SUN JUN 28 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT
FOR SOUTHERN COTTONWOOD COUNTY...

AT 1221 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR STORDEN...OR
10 MILES NORTHWEST OF WINDOM...MOVING SOUTHEAST AT 40 MPH.

HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE 
         TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE 
         HOMES...ROOFS AND OUTBUILDINGS. 

THIS SEVERE STORM WILL BE NEAR...
  WINDOM AROUND 1235 AM CDT.
  BINGHAM LAKE AROUND 1240 AM CDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE DELFT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
SIOUX FALLS.

&&

LAT...LON 4385 9530 4397 9544 4406 9538 4411 9526
      4393 9497 4385 9513
TIME...MOT...LOC 0521Z 314DEG 33KT 4398 9526 

HAIL...1.00IN
WIND...70MPH
 
$$

DUX
659 
WWUS53 KFSD 280529
SVSFSD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1229 AM CDT SUN JUN 28 2015

MNC033-280545-
/O.CON.KFSD.SV.W.0081.000000T0000Z-150628T0545Z/
COTTONWOOD MN-
1229 AM CDT SUN JUN 28 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT
FOR SOUTHERN COTTONWOOD COUNTY...

AT 1229 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTHWEST
OF WINDOM...MOVING SOUTHEAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

THIS SEVERE STORM WILL BE NEAR...
  WINDOM AROUND 1240 AM CDT.
  BINGHAM LAKE AROUND 1245 AM CDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE DELFT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
SIOUX FALLS.

&&

LAT...LON 4391 9537 4400 9531 4405 9517 4393 9497
      4385 9513 4385 9530
TIME...MOT...LOC 0529Z 313DEG 27KT 4393 9525 

HAIL...1.00IN
WIND...60MPH
 
$$

DUX
410 
WWUS53 KFSD 280538
SVSFSD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1238 AM CDT SUN JUN 28 2015

MNC033-280548-
/O.EXP.KFSD.SV.W.0081.000000T0000Z-150628T0545Z/
COTTONWOOD MN-
1238 AM CDT SUN JUN 28 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN COTTONWOOD COUNTY
WILL EXPIRE AT 1245 AM CDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. 
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER GUSTY 
WINDS UP TO 40 MPH ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
SIOUX FALLS.

LAT...LON 4391 9537 4400 9531 4405 9517 4393 9497
      4385 9513 4385 9530
TIME...MOT...LOC 0537Z 314DEG 25KT 4393 9525 

$$

DUX

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sioux Falls, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 27, 6:38 PM CDT, 5 hours 33 minutes earlier.

Area forecast discussion, Jun 27, 6:38 PM CDT, 5 hours 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SIOUX FALLS SD
638 PM CDT SAT JUN 27 2015

.SHORT TERM...(THIS EVENING THROUGH SUNDAY)
ISSUED AT 342 PM CDT SAT JUN 27 2015

IN THE NEAR TERM...A FEW SHOWERS ARE TRYING TO GET GOING...MOST
NOTABLY SOUTHEAST OF YANKTON WITH NO LIGHTNING DETECTED YET. THE
UPDRAFTS ARE STRUGGLING TODAY WHEN COMPARED TO YESTERDAY AFTERNOON
AS SUBTLE UPPER RIDGING MOVES ACROSS OUR FORECAST AREA. THE MAIN
FOCUS FOR TONIGHT IS A FAIRLY VIGOROUS SHORT WAVE DIVING DOWN THE
NORTHWEST FLOW ALOFT. QG FORCING IN THE 700-500MB LAYER BRINGS THE
CRUX OF THE WAVE ALONG AN AXIS FROM NEAR BROOKINGS TO STORM LAKE IA
BETWEEN 06Z AND 12Z. THEREFORE WAS NOT IN A BIG HURRY TO USHER IN
POPS TONIGHT...EVEN FOR OUR FAR NORTHERN ZONES. STILL AGREE WITH THE
PREVIOUS FORECAST IN THAT HIGH POPS ARE WARRANTED...IN THE LIKELY OR
CATEGORICAL CATEGORIES GENERALLY ALONG AND EAST OF THE
AFOREMENTIONED AXIS. WITH LITTLE MOISTURE TO WORK WITH...OUR WESTERN
ZONES WEST OF THE JAMES RIVER VALLEY SHOULD REMAIN DRY...WITH THE
JAMES VALLEY ONLY RECEIVING SLIGHT CHANCE POPS.

SEVERE CHANCES ARE A LITTLE PROBLEMATIC TO ASCERTAIN. BOTH ML CAPES
AND ELEVATED MU CAPES IN THE 925-850MB LAYER ARE RATHER THIN
TONIGHT...WITH BOTH ELEMENTS REMAINING BETWEEN 500 AND 1000 J/KG.
DESPITE A DECENTLY VEERING WIND PROFILE...THE LIGHT LOW LEVEL FLOW
IN THE LOWEST KILOMETER AND THIN CAPES MAY HELP IN KEEPING UPDRAFTS
ONLY MODESTLY ROBUST AND NOT ENOUGH TO SUSTAIN A LARGE HAIL THREAT.
SO THE BIGGER SEVERE THREAT MAY COME FROM ISOLATED WIND GUSTS AS MID
LEVEL WINDS ARE RATHER HEFTY...AND 0-6KM BULK SHEAR WINDS AVERAGING
50 TO 55 KNOTS IN OUR NORTHEAST ZONES. BUT AT THIS TIME...LEFT THE
MENTION OF SEVERE OUT OF THE GRIDS AS IT MAY BE TOO ISOLATED...
ESPECIALLY BY THE TIME THE WAVE HITS OUR FORECAST AREA. OTHERWISE
LOWS TONIGHT SHOULD AVERAGE IN THE LOWER 60S. SUNDAY WILL BE A
RATHER BREEZY DAY BEHIND THE WAVE...WITH STRONG MIXING POTENTIAL
GIVING HIGHS ONCE AGAIN IN THE 80S.

.LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY)
ISSUED AT 342 PM CDT SAT JUN 27 2015

NORTHWESTERLY LOW LEVEL FLOW CONTINUES ON SUNDAY NIGHT AND MONDAY.
GOOD MIXING ON MONDAY WILL ALLOW FOR WARM TEMPERATURES WITH HIGHS
MID 80S TO NEAR 90 ACROSS THE AREA. A SHORTWAVE DROPS THROUGH THE
EASTERN PORTIONS OF MINNESOTA AND IOWA ON MONDAY AFTERNOON. A COUPLE
OF MODELS INDICATE THE POSSIBILITY OF ISOLATED TO SCATTERED
CONVECTION IN OUR FAR EAST ON MONDAY AFTERNOON...THOUGH KEPT IT DRY
FOR NOW WITH BETTER DYNAMICS OFF TO THE EAST.

ON TUESDAY MODELS STILL SHOWING A BAROCLINIC ZONE SETTING UP OVER
THE CWA. WILL HAVE AN INCREASE IN CLOUDS...AND THERE WILL BE A WIDE
RANGE OF TEMPERATURES ACROSS THE ARE WITH A NORTHEASTERLY FLOW EAST
OF INTERSTATE 29 AND AN EVOLVING SOUTHERLY FLOW IN OUR SOUTHWEST.
HIGHS LOOK TO RANGE FROM THE UPPER 70S THROUGH SOUTHWESTERN
MINNESOTA TO AROUND 90 THROUGH SOUTH CENTRAL SOUTH DAKOTA. BY
TUESDAY NIGHT A SHORTWAVE SLIDES INTO THE REGION...BRINGING A BETTER
CHANCE OF CONVECTION TO PORTIONS OF THE CWA. MODELS ALL TRENDING TO
BETTER CHANCES IN OUR SOUTHWEST...THOUGH DIFFERING ON HOW FAR
SOUTHWEST THIS BAND SETS UP. THE ECMWF IS MUCH MORE AGGRESSIVE WITH
THE SYSTEM...AND MODEL DIFFERENCES CARRY INTO WEDNESDAY WHEN THE
ECMWF LIFTS THE CONVECTION OVER THE REMAINDER OF THE CWA...WHILE THE
GFS/GEM HAS US RAIN FREE. WEDNESDAY DOES LOOK COOLER HOWEVER IN AN
EASTERLY FLOW...WITH HIGHS 70S TO NEAR 80.

FOR THE END OF NEXT WEEK...ANOTHER SHORTWAVE DROPS INTO THE AREA ON
THURSDAY...BRINGING ANOTHER CHANCE OF PRECIPITATION...THEN DRYING
OUT FOR THE CLOSE OF THE WEEK. TEMPERATURES LOOK TO SIT CLOSE TO
NORMAL THROUGH THE PERIOD.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SUNDAY EVENING)
ISSUED AT 624 PM CDT SAT JUN 27 2015

MAIN CONCERN WILL BE A BROKEN LINE OF THUNDERSTORMS DROPPING
SOUTHEAST THROUGH THE REGION THIS EVENING AND OVERNIGHT. THE BEST
POTENTIAL FOR STORMS WILL BE MAINLY EAST OF A HON TO FSD TO SLB
LINE. A FEW STORMS MAY BE SEVERE WITH HAIL AND DAMAGING WINDS.
HAVE ADDED TSRA MENTION IN THE HON AND FSD TAF...HOWEVER RIGHT NOW
IT APPEARS THAT STORMS WILL NOT IMPACT SUX.

&&

.FSD WATCHES/WARNINGS/ADVISORIES...
SD...NONE.
MN...NONE.
IA...NONE.
NE...NONE.
&&

SHORT TERM...MJ
LONG TERM...JM
AVIATION...
Hazardous weather outlook, Jun 27, 6:53 AM CDT, 17 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SIOUX FALLS SD
653 AM CDT SAT JUN 27 2015

IAZ001>003-012>014-020>022-031-032-MNZ071-072-080-081-089-090-097-
098-SDZ038>040-053>056-060>062-066-067-070-071-281200-
LYON IA-OSCEOLA-DICKINSON-SIOUX-O'BRIEN-CLAY IA-PLYMOUTH-CHEROKEE-
BUENA VISTA-WOODBURY-IDA-LINCOLN MN-LYON MN-MURRAY-COTTONWOOD-
NOBLES-JACKSON-PIPESTONE-ROCK-BEADLE-KINGSBURY-BROOKINGS-SANBORN-
MINER-LAKE-MOODY-HANSON-MCCOOK-MINNEHAHA-TURNER-LINCOLN SD-
CLAY SD-UNION-
653 AM CDT SAT JUN 27 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
IOWA...SOUTHWEST MINNESOTA...EAST CENTRAL SOUTH DAKOTA AND
SOUTHEAST SOUTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE EXPECTED TO MOVE INTO AREAS ALONG HIGHWAY 14
TOWARD SUNSET...THEN TRACK SOUTHEAST THROUGH THE OVERNIGHT HOURS.
ISOLATED STORMS COULD PRODUCE HAIL UP TO HALF DOLLAR SIZE OR WIND
GUSTS TO 60 MPH...WITH THE PRIMARY THREAT OF MARGINALLY SEVERE
STORMS BETWEEN 8 PM AND MIDNIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THUNDERSTORMS WILL BE POSSIBLE TUESDAY NIGHT INTO WEDNESDAY...AND
AGAIN THURSDAY INTO THURSDAY NIGHT. AT THIS TIME...THE THREAT OF
SEVERE WEATHER DURING THESE TIMES IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT.

NEZ013-014-SDZ050-052-057>059-063>065-068-069-281200-
DIXON-DAKOTA-GREGORY-JERAULD-BRULE-AURORA-DAVISON-CHARLES MIX-
DOUGLAS-HUTCHINSON-BON HOMME-YANKTON-
653 AM CDT SAT JUN 27 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
NEBRASKA...EAST CENTRAL SOUTH DAKOTA...SOUTH CENTRAL SOUTH DAKOTA
AND SOUTHEAST SOUTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THUNDERSTORMS WILL BE POSSIBLE TUESDAY NIGHT INTO WEDNESDAY...AND
AGAIN THURSDAY INTO THURSDAY NIGHT. AT THIS TIME...THE THREAT OF
SEVERE WEATHER DURING THESE TIMES IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

In the hours before

Local storm report, Jun 27, 9:24 PM CDT, 2 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
924 PM CDT SAT JUN 27 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0922 PM     HAIL             2 S MITCHELL            43.71N 98.03W
06/27/2015  E1.00 INCH       DAVISON            SD   EMERGENCY MNGR

&&

AF
Local storm report, Jun 27, 9:38 PM CDT, 2 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
938 PM CDT SAT JUN 27 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0929 PM     HAIL             6 ESE MOUNT VERNON      43.67N 98.16W
06/27/2015  E1.00 INCH       DAVISON            SD   TRAINED SPOTTER

&&

NWS SIOUX FALLS SD
IRIS SYSTEM
Local storm report, Jun 27, 9:39 PM CDT, 2 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
939 PM CDT SAT JUN 27 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0929 PM     TSTM WND GST     6 ESE MOUNT VERNON      43.67N 98.16W
06/27/2015  E60 MPH          DAVISON            SD   TRAINED SPOTTER

            TREE LIMBS DOWN

&&

AF
Local storm report, Jun 27, 9:50 PM CDT, 2 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
950 PM CDT SAT JUN 27 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0918 PM     TSTM WND DMG     7 WNW LOOMIS            43.82N 98.25W
06/27/2015                   DAVISON            SD   LAW ENFORCEMENT

            SMALL OUTBUILDING DESTROYED...SHINGLES
            DAMAGED ON THE HOUSE...WINDOWS BROKEN

0918 PM     TSTM WND GST     8 SW LETCHER            43.83N 98.27W
06/27/2015  M90 MPH          DAVISON            SD   LAW ENFORCEMENT

            MEASURED WITH HANDHELD ANEMOMETER

0918 PM     TSTM WND DMG     8 SW LETCHER            43.83N 98.27W
06/27/2015                   DAVISON            SD   LAW ENFORCEMENT

            TRAILER HOME ROLLED OVER

&&

NWS SIOUX FALLS SD
IRIS SYSTEM
Local storm report, Jun 28, 12:00 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1200 AM CDT SUN JUN 28 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1105 PM     TSTM WND GST     2 W MARSHALL            44.45N 95.82W
06/27/2015  M86 MPH          LYON               MN   AWOS

&&

NWS SIOUX FALLS SD
IRIS SYSTEM
Local storm report, Jun 28, 12:03 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1203 AM CDT SUN JUN 28 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1105 AM     TSTM WND DMG     MARSHALL                44.45N 95.79W
06/27/2015                   LYON               MN   LAW ENFORCEMENT

            TREES BLOWN OVER IN TOWN...DAMAGE TO ROAD
            BILLBOARD SIGN.

&&

MD

Nearby

Severe Thunderstorm Warnings in Minnesota, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.